O Question-pg116960638728

1 Replies
Needtoknow - January 23

I stopped taking the pill about 4 days after the end of my period, and had bleeding for 3 days. (Yeah... That was a long week lol) What I don't know is would my O date be 14 days after my original official period, or 14 days after the irregular and sporadic bleeding. It was too heavy to be spotting I think. This makes a huge difference to me b/c if it's still after the original date then I am late already. I've had symptoms for 2 weeks. More of them everyday. I just hope they are not wishful thinikng.

 

BeckyBunny - January 23

Stopping the birth control pill can cause many pregnancy like symptoms. It can also cause you to ovulate late, or not at all. Many people experience an anovulatory cycle after going off the pill. If you are truly concerned wait a week or two and use a home pregnancy test. It should be accurate. Often though, the first cycle after coming off the pill is just really long. due to delayed/no ovulation.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?